# SDR VNAA202105171111

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 10,850 hours, 9,966 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHTCREW HEARD A LOUD NOISE FROM NEAR THE FRONT MAIN GEAR WELL. THEY DECLARED A MX EMERGENCY AND RETURNED TO CLT TO INSPECT THE ISSUE. THE GROUND CREW AT CLT HAD LEFT BOTH THE AC AND COMMAND PANELS ON THE NOSE OPEN, WHICH CAUSED THE LOUD SOUND THAT THE CREW WERE HEARING, ONCE ON THE GROUND AND NOT NOTICING ANY OTHER EFFECTS, THE EMERGENCY WAS CANCELLED. / INSPECTED AND CLOSED BOTH A/C SERVICE DOORS IAW CRJ900 AMM 52-45-31-400-801 , 52-45-36-400-801 NO DEFECTS NOTED AT THIS TIME.
